# SDR AALA981263

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50773
- Condition: Failed
- Location: Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1153 - EN ROUTE MIA-SJU - PRIOR TO LEVEL OFF BOTH CGCC AND FUEL TO TOTALIZER FAILED.  ON LEVEL OFF FUEL TOTAL ON OUTER AND INNER TANKS WAS 10,000 LBS LESS THAN PLANNED.  RETURN AND LANDED MIA WITHOUT INCIDENT.  ACCOMPLISHED BITE CHECK ON FUEL QUANTITY COMPUTER AND FOUND FAULT ON IT.  REPLACED COMPUTER AND RESET FUEL QUALITY CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
